| Model Number |
RBYPCLP06 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using packing coil lps and a non-penumbra microcatheter.During the procedure, the physician implanted a ruby coil lp in the target vessel.Next, while attempting to advance the packing coil lp past its initial position in its introducer sheath, the pusher assembly became kinked.Therefore, the packing coil lp was removed.The procedure was completed using four additional packing coil lps and the same microcatheter.There was no report of an adverse effect to the patient.